# SDR DALA2022110207099

- Difficulty date: October 31, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 51,944 hours, 35,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bulkhead Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS (2 PLACES) ON UPPER WEB OF AFT CABIN BULKHEAD DOOR. SUMMARY OF NRC 00063: UPPER WEB OF AFT CABIN BULKHEAD DOOR WAS REPLACED PER B717 SRM 51-41-05-0G PAR. 8 AND SRM 51-40-02-0G. (LP #2477471)
